Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Side effects of copper-T adoption - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   hello doctor,
Doctor :   Please proceed
User :   i need suggestion regading my sex health
User :   i recently got married
Doctor :   Ok
User :   we both decided for family planning
User :   then consulted a doctor on April 23rd
Doctor :   May i know your age?
Doctor :   Ok
User :   26yrs
User :   and my wife's age is 25yrs
User :   doctor suggested to adopt Copper - T
User :   we accepted and he adopted on the same day
Doctor :   Ok
User :   but after that is adopted, my wife is facing many problems
User :   like periods not happening at the right time
User :   and some times the edge of the copper - T coming a bit out and peircing in that area
Doctor :   Copper T does have side effects like irregular periods, headache, dfatigue
User :   but this problem started only after adopting it
User :   we both consulted the doctor after it happened
User :   he prescribed some tablets
User :   but it is temporary
Doctor :   It causes hormonal alterations and that is the reason for irregularity.
User :   i am worried about that edge of the copper - T coming out
Doctor :   Which tablets and for how long did he prescribe it?
User :   even yesterday it happened and she is suffering from pain
Doctor :   If it is coming out then you need to get it examined by a gynecologist
User :   this is the the 2nd time happening
User :   few days back the same thing happened and we visited the doctor
User :   he did something
User :   it was resolved at that moment
Doctor :   It may be that she is not able to adapt to Copper T . You can use some other methods of contraception as OC pills or Condom
User :   what is that
User :   i heard the pills would cause infertility some times
Doctor :   These are contraceptive pills
Doctor :   No the pills if used under supervision and under prescription do not cause infertility
Doctor :   The best option is to go fer Condom
User :   but changing everyday is a risky factor
User :   thats y doctor suggested the copper - T
User :   is there anything other than that
Doctor :   These are the only options available.
User :   can i consult any gynecologist through health care magic card?
Doctor :   If Copper T is causing her pain get it examined immediately
Doctor :   Yes you can.
Doctor :   You can consult our panel of gynaecologist.
User :   have a question, is it free of cost when i go through health care magic card?
Doctor :   Yes its free. you can take 5 opinions, after that it is chargeable.
User :   means i can fix 5 appointments right?
Doctor :   In this service you can take a Email opinion or a telephonic consultation and there is nothing like appointment.
User :   so, i cant consult doctor face to face?
Doctor :   Face is face consultation is possible by an appointment. In this appointment fixation is free and you have to pay for the consultation.
User :   ok, thanks for the suggestion
User :   i will think about the consultation this weekend
User :   once again thanks for the advice
Doctor :   Is there anything else you would like to know?
User :   no doctor
Doctor :   Thanks for consulting me, bye for now
User :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor